# SDR ASAA2023021441951

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,993 hours, 17,307 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RADAR IN AUTO WITH WX+T SELECTED IS PAINTING A CONTINUOUS MAGENTA AND GREEN SPOT 40 DEGREES LEFT AND RIGHT OF NOSE. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. PERFORMED WEATHER RADAR BITE PER B737-800 FIM 34-43 TASK 801- INITIAL EVALUATION DID NOT CONFIRM FAULT. ACCOMPLISHED WEATHER RADAR OPERATIONAL TEST PER B737-800 AMM 34-43-00-710-802-001- ALL TESTS PASS.
